MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA3010080810/1
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The device history records review concluded that there was no nonconformance / planned deviation in relation with the event reported.Product has been returned to the manufacturer.Visual inspection is pending.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The hospital found some yellow blots on the surface of graft and inner package.Therefore, the hospital returned the product to the distributor.This product was initially sent to hospital around one year ago.There was no delayed surgery due to this event.The hospital used another graft instead.The complaint has been logged under number (b)(4).
 
Additional Manufacturer Narrative
(10/193) the defective product was visually inspected by the qa supervisor.The result as follows : -¿it does not appear any stain of colors on the internal and external lids as well as on the box, on the other hand we can notice that certain areas of the product are more yellowish." -¿the products, being non-conforming and coming from a customer, are physically rejected¿.¿ the visual inspection confirmed the presence of yellow blots on the surface of the graft but no yellow blots on the inner package.The product is not compliant with our list of standards for acceptation and rejection for packaging and that root cause is unclear and could be related to inappropriate storage conditions by logistic actors.(11/3233) a retention sample from same lot and coated on the same day and under the same conditions as the involved device was identified.A visual inspection by the qa department will be performed.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.An internal non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
See initial mfg report # : 1640201-2021-00024.Complaint # (b)(4).
 
Event or Problem Description
See mfg reports #: 1640201-2021-00024.Complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: in block h6, codes 10/193 were selected.However, following the input of the quality assurance manager and the closure of the non-conformity report, it should be 10/213 instead.(10/213) during the inspection of the product, it was pointed out that areas of the product are more yellowish.According to the qa manager, this is not a manufacturing defect, it is a yellowing of the collagen over time, as the graft was manufactured in december 2016.Therefore, this defect could not be detected at the time of the quality control by visual inspection (qc) step.Yellowing over time is a known phenomenon.Additional mfr narrative: (11/213) one retention sample from same lot and coated on the same day and under the same conditions as the involved device was visually inspected by the quality assurance supervisor.Indeed, a focus was made first on the packaging but during the investigation process, it appears that a sample representative of the coating could help to understand the presence of yellow blots on the surface of the graft.The observations of the qa supervisor are as follows: "the inspection of the above retention product including the control of the packaging components has been completed and we can confirm that no stains/blemishes are present on the inner/outer lids or on the product." (67) the conducted investigation suggests that the product was not defective.A slight yellowing of the collagen coating over time is a known phenomenon.

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key12141840
Report Number1640201-2021-00024
Device Sequence Number19876296
Product Code DSY
UDI-Device Identifier00384401010760
UDI-Public(01)00384401010760
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberHEWAA3010080810/1
Device Catalogue NumberHEWAA3010080810/1
Device Lot Number16M15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/12/2021
08/09/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/04/2021
08/30/2021
Patient Sequence Number1